# SDR 98UAL900577

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Engine: Pwa JT9D7R4D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Lt Ac Syst
- Component: Allied Signa, 6066221
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW ADVISED SMELLING SMOKE ODOR IN CABIN.  DIVERTED TO DEN.  *S/D*  LEFT AIR CONDITIONING RECIRCULATION FAN WAS REPLACED DUE TO SMELL LIKE SMOKE.  SHOP FINDINGS CONFIRMED ROUGH AND DRY BEARINGS, BUT NO OTHER INTERNAL HEAT DAMAGE.  PROBABLE CAUSE OF SMOKE ODOR IS BEARING OVERHEAT RESULTING IN SMOKING GREASE.
